# SDR ASAA2018120827358

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,463 hours, 6,706 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 90202001
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP LT ON. GROUNDED - YES. REMOVED AND REPLACED TAIL CONE APU OVERHEAT DETECTOR ASSY AMM TASKS 26-15-01-000-802 AND 26-15-01-400-802. OPERATIONAL TEST GOOD REF AMM TASK 26-15-00-710-801.
